# SDR A6WA200440175

- Difficulty date: October 27, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 10,952 hours, 9,223 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN C/W QRH FOR GEAR DISAGREE, MLG DID NOT EXTEND WHEN LANDING.  MANUAL RELEASE HANDLE WAS PULLED PERFORMED OPS TEST OF MANUAL RELEASE SYSTEM FOR LANDING GEAR.  NO FAULTS FOUND, ALL CHECKED IAW AMM32-34-00.
